# SDR CA070703005

- Difficulty date: June 8, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna U206G
- Engine: Cont IO520F
- Propeller: Mcauly D3A34C401
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 662
- Part serial: 570437
- Condition: Unserviceable
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SHEARED MOUNTING FLANGE HOUSING. (TC NR 20070703005)
